# SDR CA991112006

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206E
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446A6
- Condition: Worn
- Location: Engine
- Part time: 1,152 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER BORE EXIBITED EXCESSIVE WEAR RIDGE, OPERATOR SUSPECTS OVERHEAT IN THE PAST.
